# SDR ASOA2013110709356

- Difficulty date: November 3, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 27,417 hours, 24,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CRACKED AT ASSIST PULLEY BRACKET ON AFT FRAME UNDER INNER SKIN.  REPAIRED IAW REO IAW 601R-52-11-2194.
